Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Swollen gland in the neck after taking antibiotics for BV. Chances of HIV?

Hello I've just been given antibiotics for bv, but for the last month I've had one swollen gland in my neck witch is hurting me a bit, would this be connected to the bv infection in any way as when I googled about glands it was saying about HIV and its scared me a bit iv been tested and it cum back negative but the lady said it can take 3 months to show up after exposure
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.
Swollen glands can occur in many conditions. With this alone one cannot be labeled as HIV.

You had not mentioned about your sexual activities and about your sex partners.

There are tests available to confirm or rule out HIV after 3-4 weeks onwards.
You can consult your physician. He/she will guide in this regards.
Dr. S.Murugan
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor